Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 80, Number 4, August 2008

Risk minimizing portfolios and HJBI equations for stochastic differential games
pp. 317-337(21)
Authors: Mataramvura, Sure; ├śksendal, Bernt

Favourites:
ADD

Estimates for first exit times of non-Markovian Ito processes
pp. 397-406(10)
Author: Dokuchaev, Nikolai

Favourites:
ADD

Estimates for first exit times of non-Markovian Ito processes
pp. 397-406(10)
Author: Dokuchaev, Nikolai

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more